# SDR C2XA04IA022

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 18230
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NOSE GEAR DOORS DID NOT RETRACT AFTER THE NOSE LANDING GEAR WAS UP AND LOCKED.  THE AIRCRAFT RETURNED TO XNA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK PROXIMITY SWITCH.  THE LANDING GEAR SYSTEM WAS OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
